A few things I learnt from Jürgen Moser. (English) Zbl 1229.37076

Summary: A few remarks on integrable dynamical systems inspired by discussions with Jürgen Moser and by his work.


37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
70H11 Adiabatic invariants for problems in Hamiltonian and Lagrangian mechanics
01A70 Biographies, obituaries, personalia, bibliographies

Biographic References:

Moser, Jürgen
Full Text: DOI arXiv


[1] Moser, J. and Veselov, A. P., Discrete Versions of Some Classical Integrable Systems and Factorization of Matrix Polynomials, Comm. Math. Phys., 1991, vol. 139, pp. 217–243. · Zbl 0754.58017 · doi:10.1007/BF02352494
[2] Arnold, V. I., Mathematical Methods of Classical Mechanics, Graduate Texts in Mathematics, vol. 60, New York-Heidelberg: Springer, 1978. · Zbl 0386.70001
[3] Moser, J., Various Aspects of Integrable Hamiltonian Systems, Dynamical Systems (C.I.M.E. Summer School, Bressanone, 1978), pp. 233–289, Progr. Math., vol. 8, Boston, Mass.: Birkhäuser, 1980.
[4] Manakov, S.V., A Remark on the Integration of the Euler Equations of the Dynamics of an Ndimensional Rigid Body, Funktsional. Anal. i Prilozhen., 1976, vol. 10, no. 4, pp. 93–94 (in Russian). · Zbl 0343.70003
[5] Bobenko, A. I., Lorbeer B., and Suris, Yu. B., Integrable Discretizations of the Euler Top, J. Math. Phys., 1998, vol. 39, no. 12, pp. 6668–6683. · Zbl 0944.70009 · doi:10.1063/1.532648
[6] Bolsinov, A.V. and Taimanov, I.A., Integrable Geodesic Flows with Positive Topological Entropy, Invent. Math., 2000, vol. 140, no. 3, pp. 639–650. · Zbl 0985.37027 · doi:10.1007/s002220000066
[7] Birkhoff, G.D., Dynamical Systems, With an addendum by Jürgen Moser, AMS Colloquium Publications, vol. 9, Providence, R. I.: AMS, 1966.
[8] Kozlov, V.V., Topological Obstacles to the Integrability of Natural Mechanical Systems, Dokl. Akad. Nauk SSSR, 1979, vol. 249, no. 6, pp. 1299–1302 (in Russian).
[9] Milnor, J., On Lattès Maps, in Dynamics on the Riemann sphere, Zürich: Eur. Math. Soc., 2006, pp. 9–43. · Zbl 1235.37015
[10] Veselov, A. P., Integrable Mappings, Uspekhi Mat. Nauk, 1991, vol.46, no. 5(281), pp. 3–45, 190 [Russian Math. Surveys, 1991, vol. 46, no. 5, pp. 1–51].
[11] Moser, J., Regularization of Kepler’s Problem and the Averaging Method on a Manifold, Comm. Pure Appl. Math., 1970, vol. 23, pp. 609–636. · Zbl 0193.53803 · doi:10.1002/cpa.3160230406
[12] Knörrer, H., Geodesics on Quadrics and a Mechanical Problem of C. Neumann, J. Reine Angew. Math., 1982, vol. 334, pp. 69–78.
[13] Moser, J., Integrable Hamiltonian Systems and Spectral Theory, Pisa: Lezioni Fermiane, 1981. · Zbl 0527.70022
[14] Topalov, P. and Matveev, V. S., Geodesic Equivalence via Integrability, Geom. Dedicata, 2003, vol. 96, pp. 91–115. · Zbl 1017.37029 · doi:10.1023/A:1022166218282
[15] Tabachnikov, S., Projectively Equivalent Metrics, Exact Transverse Line Fields and the Geodesic Flow on the Ellipsoid, Comment. Math. Helv., 1999, vol. 74, no. 2, pp. 306–321. · Zbl 0958.37008 · doi:10.1007/s000140050091
[16] Khesin, B. and Tabachnikov, S., Spaces of Pseudo-Riemannian Geodesics and Pseudo-Euclidean Billiards, http://arxiv.org/abs/math.DG/0608620 . · Zbl 1173.37037
[17] Cao, C., Stationary Harry-Dym’s Equation and its Relation with Geodesics on Ellipsoid, Acta Math. Sinica, 1990, vol. 6, no. 1, pp. 35–41. · Zbl 0705.35123
[18] Veselov, A.P., Two Remarks about the Connection of Jacobi and Neumann Integrable Systems, Math. Z., 1994, vol. 216, pp. 337–345. · Zbl 0815.58011 · doi:10.1007/BF02572325
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.